Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 56, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 6:46 PM CDT for Greene County, Webster County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 6:46 PM CDT (23:46 UTC)
- Expired
- Apr 3, 2014, 7:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 32 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:48 PM CDT | TSTM WND DMG | 5 Ne Nixa, MO | DELAYED REPORT OF A PICTURE FROM SOCIAL MEDIA SHOWING A TREE WAS BLOWN DOWN OFF EVANS ROAD SOUTH OF LAKE SPRINGFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
465 WUUS53 KSGF 032346 SVRSGF MOC077-225-040015- /O.NEW.KSGF.SV.W.0056.140403T2346Z-140404T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 646 PM CDT THU APR 3 2014 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI... * UNTIL 715 PM CDT * AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF SPRINGFIELD...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... FORDLAND...GALLOWAY...MARSHFIELD...NORTHVIEW...ROGERSVILLE... SOUTHEASTERN SPRINGFIELD...STRAFFORD AND TURNERS. INTERSTATE 44 BETWEEN MILE MARKERS 88 AND 100 WILL ALSO BE IMPACTED BY THE SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI. LAT...LON 3738 9290 3709 9288 3709 9325 3723 9324 TIME...MOT...LOC 2347Z 252DEG 40KT 3720 9312 HAIL...0.75IN WIND...60MPH $$ RUNNELS
2 follow-up statements
028 WWUS53 KSGF 040001 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 701 PM CDT THU APR 3 2014 MOC077-225-040015- /O.CON.KSGF.SV.W.0056.000000T0000Z-140404T0015Z/ GREENE MO-WEBSTER MO- 701 PM CDT THU APR 3 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WEBSTER AND SOUTHEASTERN GREENE COUNTIES UNTIL 715 PM CDT... AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF FORDLAND...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... FORDLAND...MARSHFIELD...NORTHVIEW AND ROGERSVILLE. INTERSTATE 44 BETWEEN MILE MARKERS 92 AND 100 WILL ALSO BE IMPACTED BY THE SEVERE THUNDERSTORM. THERE HAVE BEEN SEVERAL REPORTS OF HAIL UP TO THE SIZE OF NICKELS AND 50 MPH WINDS AS THIS STORM MOVED THROUGH SOUTHERN AND EASTERN SECTIONS OF SPRINGFIELD INTO THE STRAFFORD AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI. LAT...LON 3731 9305 3738 9290 3709 9288 3709 9311 TIME...MOT...LOC 2359Z 252DEG 40KT 3724 9296 HAIL...0.75IN WIND...60MPH $$ RUNNELS
600 WWUS53 KSGF 040008 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 708 PM CDT THU APR 3 2014 MOC077-225-040018- /O.EXP.KSGF.SV.W.0056.000000T0000Z-140404T0015Z/ GREENE MO-WEBSTER MO- 708 PM CDT THU APR 3 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WEBSTER AND EXTREME SOUTHEASTERN GREENE COUNTIES WILL EXPIRE AT 715 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI. LAT...LON 3731 9305 3738 9290 3709 9288 3709 9311 TIME...MOT...LOC 0008Z 252DEG 40KT 3727 9284 $$ RUNNELS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:49 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 3, 5:49 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 549 PM CDT Thu Apr 3 2014 ...Severe Thunderstorms to Continue into this Evening... .MESOSCALE DISCUSSION... Issued at 549 PM CDT THU APR 3 2014 Cold front is pushing east across the area early this evening. Storms have developed along and just ahead of the front across central Missouri and across northwestern Arkansas. Just shower activity is occurring along the front between these two areas of storms across much of the areas. Supercells will continue to track east to northeast across central Missouri before tracking out of the area in the next hour or two. There is a surface boundary in this area which will help enhance lift and will provide increased vorticity and could provide the potential for a few tornadoes with these storms. Large hail to the size of tennis balls will also be possible with these storms. Portion of the area was worked over some by the convection that occurred earlier this afternoon. Moisture and instability is however starting to recover and feel the convection in Arkansas will continue to expand north into the area. With the front increasing in speed as it pushes east, a line of storms will likely develop along the front north into the area. this line will likely develop closer to the time it gets to or just east of Highway 65. Winds in excess of 70 mph and embedded tornadoes will be possible with this line. This activity is moving quickly off to the east and should be out of the area late this evening. && .SHORT TERM...(This Evening through Tonight) Issued at 240 PM CDT THU APR 3 2014 A cold front is pushing into the area. An area of convection that developed this morning is pushing across central Missouri this afternoon and will push out of the area by the late afternoon hours. The cold front is pushing into the western portions of the forecast area and additional storms are starting to develop across extreme southeastern Kansas into eastern Oklahoma. The atmosphere is becoming unstable ahead of the front and deep layer shear will support supercells. These storms will track east across the area and form into a line of storms near the Highway 65 corridor and will then sweep through the rest of the area and exit to the west near midnight. Please refer to the Mesoscale discussion above for more details on the severe potential this afternoon and evening. Surface high pressure and a cooler airmass will begin to build into the region. .LONG TERM...(Friday Night through Thursday) Issued at 240 PM CDT THU APR 3 2014 Cooler conditions will spread into the area behind this system Friday into the weekend. Lows will likely drop to near the freezing mark Friday night into Saturday. A couple of upper level disturbances will track through the area late this weekend into the middle of next week which will bring some chances for light rain and keep the cool conditions in place across the region. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) Issued at 549 PM CDT THU APR 3 2014 Windy conditions persist across the region. However, the broken line of convection may just miss all of the aerodromes. At this time, may see a cell moving across KBBG between 00z and 01z. Once the front passes, winds will veer around to the west and northwest. Will likely also see some MVFR ceilings after 07z associated with the cold air advection behind the front. These ceilings will mix out after daybreak. Expect gusty winds during the day on Friday as well as the pressure gradient will remain rather tight behind the front. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Wise SHORT TERM...Wise LONG TERM...Wise AVIATION...Gaede
Hazardous weather outlook, Apr 3, 5:53 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 553 PM CDT THU APR 3 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-042300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 553 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A SUPERCELL THUNDERSTORM WAS CURRENTLY PUSHING EAST ACROSS CENTRAL MISSOURI EARLY THIS EVENING IN ADVANCE OF A COLD FRONT. A FEW ADDITIONAL SUPERCELLS MAY DEVELOP TO THE SOUTH AND PUSH ACROSS PORTIONS OF CENTRAL MISSOURI EARLY THIS EVENING. THESE STORMS WILL CONTAIN A RISK FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. STORMS HAVE DEVELOPED ALONG THE FRONT ACROSS NORTHWESTERN ARKANSAS AND WILL EXPAND NORTH INTO THE OUTLOOK AREA...NEAR THE HIGHWAY 65 CORRIDOR. EMBEDDED SUPERCELLS WILL BE POSSIBLE BUT A A LINE OR BROKEN LINE SHOULD DEVELOP QUICKLY. ONCE THIS OCCURS...THE THREAT FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE EASTERN MISSOURI OZARKS FROM WEST TO EAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED AS MUCH RAINFALL OVER THE PAST 48 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF FAR SOUTHERN MISSOURI AND ACROSS THE EASTERN OZARKS THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 3, 5:53 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG TUSCUMBIA 38.23N 92.46W
04/03/2014 MILLER MO LAW ENFORCEMENT
SCATTERED TREES DOWN ACROSS MILLER COUNTY.
&&
MTERRYLocal storm report, Apr 3, 6:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 3 SW SPRINGFIELD 37.17N 93.32W
04/03/2014 M0.88 INCH GREENE MO EMERGENCY MNGR
PEA TO NICKEL SIZED HAIL AT WEST BYPASS AND SUNSHINE.
&&
MTERRYSpecial weather statement, Apr 3, 6:32 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT THU APR 3 2014
MOZ057-058-040000-
MARIES MO-MILLER MO-
632 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR MARIES AND SOUTHEASTERN MILLER
COUNTIES UNTIL 700 PM CDT...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IBERIA...OR 18 MILES NORTH OF WAYNESVILLE...
MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRINKTOWN...IBERIA...VICHY AND VIENNA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3812 9166 3801 9212 3802 9227 3813 9236
3830 9205 3830 9204
TIME...MOT...LOC 2332Z 239DEG 38KT 3811 9220
DSASpecial weather statement, Apr 3, 6:35 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT THU APR 3 2014
MOZ090-091-040000-
GREENE MO-WEBSTER MO-
635 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE AND WEBSTER
COUNTIES UNTIL 700 PM CDT...
AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER SOUTHERN SPRINGFIELD...MOVING NORTHEAST AT
50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.
THIS STORM WILL BE NEAR...
TURNERS AND 7 MILES NORTHWEST OF ROGERSVILLE BY 640 PM CDT.
STRAFFORD BY 645 PM CDT.
NORTHVIEW AND 7 MILES NORTHWEST OF FORDLAND BY 650 PM CDT.
MARSHFIELD AND 7 MILES NORTHWEST OF DIGGINS BY 655 PM CDT.
8 MILES WEST OF DUNCAN BY 700 PM CDT.
INTERSTATE 44 BETWEEN MILE MARKERS 81 AND 96 WILL ALSO BE IMPACTED BY
THIS STORM.
LOCATIONS IMPACTED INCLUDE DIGGINS...DUNCAN...EASTERN SPRINGFIELD...
FORDLAND...GALLOWAY...MARSHFIELD...NORTHVIEW...ROGERSVILLE...
SEYMOUR...STRAFFORD AND TURNERS.
INTERSTATE 44 BETWEEN MILE MARKERS 81 AND 96 WILL ALSO BE IMPACTED BY
THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3709 9331 3724 9331 3741 9269 3726 9269
3726 9268 3707 9269
TIME...MOT...LOC 2334Z 247DEG 45KT 3717 9322
RUNNELSSpecial weather statement, Apr 3, 6:37 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT THU APR 3 2014
MOZ081-040015-
LACLEDE MO-
637 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR LACLEDE COUNTY UNTIL 715 PM
CDT...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF TWIN BRIDGES...OR 6 MILES
SOUTH OF LEBANON...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DRY KNOB...FALCON...LEBANON...MORGAN...
SLEEPER AND TWIN BRIDGES.
INTERSTATE 44 BETWEEN MILE MARKERS 116 AND 140 WILL ALSO BE IMPACTED
BY THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3788 9262 3784 9260 3782 9257 3780 9256
3781 9252 3763 9230 3748 9271 3763 9283
3790 9264
TIME...MOT...LOC 2338Z 238DEG 35KT 3761 9267Local storm report, Apr 3, 6:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 1 NW EAGLE ROCK 36.56N 93.77W
04/03/2014 BARRY MO PARK/FOREST SRVC
SHINGLES BLOWN OFF ROOF.
0640 PM HAIL 3 S SPRINGFIELD 37.15N 93.29W
04/03/2014 E0.75 INCH GREENE MO EMERGENCY MNGR
DIME SIZED HAIL SOUTH SIDE OF SPRINGFIELD.
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:03 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan, St. Clair | 6 hr |
| Apr 3, 4:51 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 5 hr |
| Apr 3, 8:34 AM CDT | Special Weather Statement | SGF | Morgan | 26 min |
| Apr 3, 9:47 AM CDT | Special Weather Statement | SGF | Barry, Stone | 28 min |
| Apr 3, 9:55 AM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 8 hr |
| Apr 3, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 50 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | SGF | Stone | 32 min |
| Apr 3, 10:47 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Apr 3, 10:54 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Stone, Taney | 51 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 35 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 50 min |
| Apr 3, 11:13 AM CDT | Special Weather Statement | SGF | Cedar | 32 min |
| Apr 3, 11:27 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 48 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 52 min |
| Apr 3, 11:40 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 50 min |
| Apr 3, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 43 min |
| Apr 3, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 40 min |
| Apr 3, 12:08 PM CDT | Tornado Warning | SGF | Hickory, Polk | 37 min |
| Apr 3, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 43 min |
| Apr 3, 12:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Apr 3, 12:35 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 40 min |
| Apr 3, 12:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 50 min |
| Apr 3, 12:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 44 min |
| Apr 3, 12:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 52 min |
| Apr 3, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 52 min |
| Apr 3, 1:10 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 50 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 39 min |
| Apr 3, 1:21 PM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk | 24 min |
| Apr 3, 1:35 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Apr 3, 1:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 44 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory | 28 min |
| Apr 3, 1:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Apr 3, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 45 min |
| Apr 3, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 47 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 31 min |
| Apr 3, 3:12 PM CDT | Special Weather Statement | SGF | Barton | 33 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 42 min |
| Apr 3, 3:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair, Vernon | 56 min |
| Apr 3, 4:01 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Apr 3, 4:10 PM CDT | Tornado Warning | SGF | Benton, Hickory | 35 min |
| Apr 3, 4:32 PM CDT | Tornado Warning | SGF | Benton, Camden, Miller, Morgan | 28 min |
| Apr 3, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 30 min |
| Apr 3, 5:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Apr 3, 5:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 48 min |
| Apr 3, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 3, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 44 min |
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 43 min |
| Apr 3, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 50 min |
| Apr 3, 6:12 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 48 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | SGF | Maries | 28 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | SGF | Laclede | 38 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.